American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[2] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004) 1107-1138. MR 2047080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. N. Mhaskar, F. J. Narcowich and J. D. Ward. Corrigendum to ``Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature''. Math. Comp. 71 (2002) 453-454. MR 1863015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. N. Mhaskar, F. J. Narcowich and J. D. Ward. Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature. Math. Comp. 70 (2001) 1113-1130. MR 1710640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1